It is currently Mon Aug 21, 2017 12:28 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Mon Apr 11, 2011 11:39 am 
Offline
Average Poster
Average Poster

Joined: Sun Apr 03, 2011 1:34 pm
Posts: 12
Hi and ty for all support......

Took my last does of sub on March 20th , a few weeks of hell then middle of 3rd week much better. Now the 4th week I seem to have some residuale symptoms , fatique , legs and back hurt , sleeping a lot ,no ambition....is this it ? Im this far into it so no chance of going back but is there any relief ? Should I ask my doc for something? Just a short post anyway to let you know it can be done for those who are apprehensive about stopping , not easy true but doable and I worked every day ( not sure how ) that was tough......good luck to anyone getting off sub , hanf tough.....

Steve


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 11, 2011 2:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Steve,

Believe it or not, you're doing fantastic!!

You asked if there is any relief, yep, there sure is, but it tends to come slowly....it did in my case anyway. Are you keeping yourself busy? Are you doing any kind of exercise? Most importantly, are you keeping your recovery "front and center"....are you attending AA or NA or seeing a counselor? Now that you're off suboxone, your working without a net...you have to remain ever vigilant as far as your addiction goes. Trust me, relapse SUCKS!! You don't want to go there.

On day 30 of my detox I started Clonidine and it helped a LOT. It's a blood pressure med that is prescribed 'off label' for opiate wd. Get your doctor to check your BP and see if you can get on Clonidine. I was prescribed .1mg twice daily. Yeah, .1mg is the dose. It does have a sedative side effect and I see where you say you are already sleeping a lot, I would give it a shot anyway.

I just checked on one of your original posts and I see where you jumped off at 1mg. That's not a terribly high dose to jump off of, but it ain't an extremely low dose either. Sub wd can be pretty drawn out, just keep reminding yourself how far you've come and believe that it gets better, I promise you, it gets better....it will take time though.

Keep your head up.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 11, 2011 3:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
Go Steve!!! You are doing great. I haven't gotten there yet, so I am hesitant to tell you 'oh, it will get better' but Romeo's been there and done it. IMO, you will slowly start getting better. I'd load up on the vitamins, especially potassium and B, good multi and amino acids. Other than that, I think it's a time thing. I really hope and pray and that you will see a significant difference soon. I'm so proud of you for sticking with it!!

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Apr 11, 2011 7:34 pm 
Offline
Power Poster
Power Poster

Joined: Fri Oct 22, 2010 4:32 am
Posts: 45
xsteve wrote:
Hi and ty for all support......

Took my last does of sub on March 20th , a few weeks of hell then middle of 3rd week much better. Now the 4th week I seem to have some residuale symptoms , fatique , legs and back hurt , sleeping a lot ,no ambition....is this it ? Im this far into it so no chance of going back but is there any relief ? Should I ask my doc for something? Just a short post anyway to let you know it can be done for those who are apprehensive about stopping , not easy true but doable and I worked every day ( not sure how ) that was tough......good luck to anyone getting off sub , hanf tough.....

Steve

It will get better. I had the exact same doubt as you around the one month mark; is this clean? Have ive been on methadone so long that i will feel miserable forever?
But around the 2 month mark - if i remember right - i was tossing of the last lingering symptoms like spontaneuos anxiety and fatigue. I jumped the 18 oct (had to look up my first entry to be sure, lol) and physical i feel good now - if im looking really hard to something to complain about it will probally be that i still wake up in the middle of the night from time to time. Its no biggie, i sleep after a minute again.
Mentally there will be something to work with for most of us, but you will probally slowly find motivation and pleassure in that work.
This is after a combined ~15 years methadone addiction where i was doing around 8-10x 20mg methadone tabs on a dayli base when i decided to go on a taper.
To recap - the lingering crap might last a couple of weeks still, but they will faint to the point where you almost can ignore them. They - will - not - last.
The ambitions will allso get back. Mine is starting to get just as unrealistic as they where when i was lying in my opiate dreams 8)


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 12, 2011 9:38 am 
Offline
Average Poster
Average Poster

Joined: Sun Apr 03, 2011 1:34 pm
Posts: 12
thanks everyone......

@filur11........."that i will feel miserable forever? " seriously that has crossed my mind more than once!!
@romeo........thanks for the encouraging reply , deff helpful!!
@laddertipper....going with the vitamins yes! calcium / glucosamine , b12 , multi etc.....and lots of water

Today is a better day for sure , went to work last night and somehow managed to do my work , it was over before I knew it cause I was busy , have a doctor appointment thursday so I ll get blood work and maybe a script for clonadine ?
I have other health issues , I have HEP-C , Im post cancer (2007 ) and have back disc problems .....but that doesnt mean I will give up either......thanks everyone for the replys , hope it goes smoothly for everyone........

Steve


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 16, 2011 8:25 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
steve, you are yet another person to inspire me! I wanted to thank you for posting and tell you to hang in there! I've read many stories of successful jumps off Sub and depending upon where they were (say, .1 mg or 1 mg), everyone has some hurdle to pass through. And NO...they do not feel them forever!
There are some other sites where I read people's stories where they came back and posted at 3 months post-jump, 6 months and 1 year post-jump...it kind of stuck in my mind that with most, at 3-4 months after jump, they were feeling just so NORMAL again. One guy said he used to be counting hours since his jump and he could not believe that on down the road, you can hardly remember when you jumped anymore....your life will move forward and the Sub-Days will be paler and paler in the distance.

If you have time, please keep letting us know how you're doing.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group